Frammenti positivisti

Full text not available from this repository. Send a request to the author for a copy of the paper
Item Type: Article
MIUR type: Article > Journal article
Title: Frammenti positivisti
Authors string: Olmo C.
University authors:
Journal or Publication Title: CASABELLA
Volume: 592
Page Range: pp. 39-45
Number of Pages: 7
ISSN: 0008-7181
Date: 1992
Status: Published
Language of publication:
Uncontrolled Keywords:
Departments (original): UNSPECIFIED
Departments: UNSPECIFIED
Related URLs:
    Date Deposited: 15 Nov 2010 17:53
    Last modification data (IRIS): 07 Jul 2012 12:10:45
    Update date (PORTO): 28 Oct 2014 13:27
    Linksolver URL: Linksolver link

    Actions (login required)

    View Item View Item